Distributions centrales sur SL(2,R)
Annales de l'I.H.P. Physique théorique, Volume 13 (1970) no. 3, p. 229-240
@article{AIHPA_1970__13_3_229_0,
     author = {Schiffmann, G.},
     title = {Distributions centrales sur $SL(2, R)$},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {3},
     year = {1970},
     pages = {229-240},
     zbl = {0264.43018},
     mrnumber = {281845},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPA_1970__13_3_229_0}
}
Schiffmann, G. Distributions centrales sur $SL(2, R)$. Annales de l'I.H.P. Physique théorique, Volume 13 (1970) no. 3, pp. 229-240. http://www.numdam.org/item/AIHPA_1970__13_3_229_0/